Throat Feels Lumpy After Taking Medicine?

Illustration of Throat Feels Lumpy After Taking Medicine?
Illustration: Throat Feels Lumpy After Taking Medicine? Bing

I am the type of person who finds it difficult to take medicine, because I was sick, I ended up taking medicine. After taking the medicine, I felt a lump even though it had been an hour, then I was afraid that the medicine would get into my throat and into the respiratory tract. How to handle

1 Answer:

Hello. The sensation of blocking taking medication is common. This can be caused by the size of the drug that is slightly large so it is difficult to swallow. In addition, it can also occur when the drug that enters through touches the wall of the throat so that there is a feeling of lump. If it is more than an hour then it is safe, because the drug will go down to the esophagus. In addition, the drug will also dissolve. It is better when taking medication is assisted by drinking lots of water so that it can pass smoothly. If an object enters the respiratory tract, the body's first response is choking and coughing. Next will be followed by symptoms of shortness of breath. So if you are not choking or short of breath after taking the medicine then you don't have to worry too much.


May be useful


dr. Eni Yulvia S

: by

Related Question

The Eyes Feel Prolonged And Reddened Pain?

The Eyes Feel Prolonged And Reddened Pain?

(3 years ago)

I want to ask The last few days, my eyes suddenly when I want to sleep at night, once I got stiffened, it stopped until I want to cry because it hurts. Because it’s too sore ...

Skin Rash And Bumps Behind The Ears After The MMR Vaccine?

Skin Rash And Bumps Behind The Ears After The MMR Vaccine?

(2 years ago)

Good afternoon,...

Pain In Acute Coronary Syndrome

Pain In Acute Coronary Syndrome

(3 years ago)

Hello Wr. Wb....

Leave a Reply

Your email address will not be published.